Hello, Currently, I take my birth control at 6 pm at night (orthotricyclen lo). I will be traveling to London (which is six hours ahead of me). I believe that is correct (I am central time). Well, I prefer not to take my bc at midnight while i am there. I just started my new pack yesterday, could i start taking my bc at 4 pm now so in a couple of weeks, I would be taking my bc at 10 pm (which i am much more likely to be awake for). This doesn't seem like it would be a problem since 1.) i just started my new pack, and 2) I am moving my pill taking time up, not delaying it.
Okay, question two (not gyno related--but baby related). my nearly 18-month year old child tripped and split his bottom lip on saturday. I used a cool wash cloth is stop the bleeding, and then I put him down with a bottle of formula (yes, he should be off bottles completely, but it was for comfort). no further bleeding, no problems eating. he has a yellowish scar developing that appears normal. If the bleeding hadn't ended so quickly--within minutes, I would have considered bringing him to the doctor for possible stitches. but now i am second guessing myself. I fear he will be permanently disfigured.
Note: I did alert daycare of the scar formation, so they are careful not to disrupt it during wiping his face after snacks and lunch.View Thread
to clarify, eating extra protein will make me gain weight faster than if i was eating the same amount of calories in foods without protein? I always thought it was an excess of caloric intake that made one gain weight (not specific foods).View Thread
I am around 100 pounds and about 5'5''. I know that is too little weight for my height. I have been attempting to improve my diet. One macronutrient I found I was low in was protein. I started to increase my protein signficantly. Mainly, I started eating more fish or some beef everyday and snacked on peanut butter. PB is calorie dense and high protein. Now, looking back at my journals, I realize I have been exceeding protein amounts in the last month. Often times I would get 50-90 grams a days (with a few days being below 45).
I know there can be adverse affects associated with high protein intake. 1.) how much protein should i really consume; 2.) could a month of high protein eating have caused unknown damage?
also, were you taking hormonal birth control during the time your period was "normal." going off the pill can cause some irregular bleeding until you normalize again and/or if you were never regular to start with (pre-pill) you likely won't be normal post-pill.View Thread
With the Plan B and three pregnancy tests take weeks apart, it doesn't sound like pregnancy. Plan B probably prompted the bleeding due to the hormones in the pill. (Just as you would get a period if you were on the pill--even though you aren't getting one now). I would "guess" it is the exercise and not getting enough calories to sustain your activity level. Also, is it possible that your definition of "normal" is skewed by your past eating disorder? what is your bmi?View Thread
are you on hormonal birth control? that can cause spotting. Not sure what you mean when you say you have no way into your doctor right now...he/she can't get you in? try another doctor and stress that it is urgent. Is it financial? depending on where you live, there are low cost women's reproductive health care options available--such as Planned Parenthood.
taking a pregnancy test 3 weeks after your last unprotected encounter should be accurate. test again at 4 weeks if you are still concerned about pregnancy.View Thread
are you continuing to have unprotected sex? If not, i would say that a negative pregnancy test 4 weeks later would be definitive. Test with first morning's urine. If you have been continuing to have unprotected sex, a negative test doesn't carry as much weight as you could have obviously gotten pregnant within the last two weeks and the test just hasn't reflected a positive result yet.View Thread
What is the period disorder? I assume your gyno has checked the anatomy of your uterus and ovaries to make sure there is nothing wrong there--such as a twisted follopian tube or ovary.
Endometriosis can cause pain and cramping during intercourse. I think due to your age and sexual activity--regardless of symptoms an annual gyno exam is in order. you can request a complete std work-up at that time as well. When you call, I would express urgency in getting in to see someone.View Thread